# SDR CA030318013

- Difficulty date: March 7, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Doug DC-9-83
- Engine: Pwa JT8D219
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50078902
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN WHEEL REPORTED TO LEAK ON THE ACFT.- DURING WHEEL REPAIR, A '4 INCH' CRACK WAS FOUND ON THE INNER TUBEWELL.
